# SDR AMTA200300546

- Difficulty date: April 22, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N553TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32587
- System (JASC): 3600 · Pneumatic System
- Part: Pilot Valve
- Part number: 10746016
- Part serial: 1621
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE HIGH STAGE EICAS MESSAGE.  REMOVED AND REPLACED HIGH STAGE PILOT PER FIM 36-10-00-1 FIG 111.  OPS CHECKS GOOD.  REF MM 36-11-08-4.  (M)
